# SDR DALA2021061503231

- Difficulty date: June 12, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 1,059 hours, 558 cycles
- System (JASC): 3160 · Central Display
- Part: Warning Message
- Condition: False Indication
- Location: Nr 1a  Dmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DMC1A FAIL WITH ASSOCIATED MESSAGES. DECLARED EMERGENCY FOR ARRIVAL. CORRECTIVE ACTION: PERFORM OPERATIONAL TEST OF THE DMC PER A220 APM 31-43. OPS TEST PASSED. NO CURRENT FAULTS. (LP# 7599564)
